Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 74, Number 250
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Error estimates for semi-discrete gauge methods for the Navier-Stokes equations
Ricardo H. Nochetto and Jae-Hong Pyo PDF
Math. Comp. 74 (2005), 521-542
A new family of stable mixed finite elements for the 3D Stokes equations
Shangyou Zhang PDF
Math. Comp. 74 (2005), 543-554
Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces
Ivan P. Gavrilyuk and Volodymyr L. Makarov PDF
Math. Comp. 74 (2005), 555-583
Trivariate spline approximations of 3D Navier-Stokes equations
Gerard Awanou and Ming-Jun Lai PDF
Math. Comp. 74 (2005), 585-601
A fast sweeping method for Eikonal equations
Hongkai Zhao HTML | PDF
Math. Comp. 74 (2005), 603-627
Linear difference equations with transition points
Z. Wang and R. Wong PDF
Math. Comp. 74 (2005), 629-653
Numerical indefinite integration by double exponential sinc method
Ken’ichiro Tanaka, Masaaki Sugihara and Kazuo Murota PDF
Math. Comp. 74 (2005), 655-679
Data-sparse approximation to a class of operator-valued functions
Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij PDF
Math. Comp. 74 (2005), 681-708
Strictly positive definite functions on the unit circle
Xingping Sun PDF
Math. Comp. 74 (2005), 709-721
Some properties of the gamma and psi functions, with applications
S.-L. Qiu and M. Vuorinen PDF
Math. Comp. 74 (2005), 723-742
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting
Francis J. Narcowich, Joseph D. Ward and Holger Wendland PDF
Math. Comp. 74 (2005), 743-763
On variational approximations in quantum molecular dynamics
Christian Lubich PDF
Math. Comp. 74 (2005), 765-779
Computing periodic solutions of linear differential-algebraic equations by waveform relaxation
Yao-Lin Jiang and Richard M. M. Chen PDF
Math. Comp. 74 (2005), 781-804
Conjugate gradient predictor corrector method for solving large scale problems
Muhammed I. Syam PDF
Math. Comp. 74 (2005), 805-818
Subdivision schemes with nonnegative masks
Xinlong Zhou PDF
Math. Comp. 74 (2005), 819-839
An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound
Bahman Kalantari PDF
Math. Comp. 74 (2005), 841-852
On solving composite power polynomial equations
Yingquan Wu and Christoforos N. Hadjicostis PDF
Math. Comp. 74 (2005), 853-868
Computing multiple roots of inexact polynomials
Zhonggang Zeng PDF
Math. Comp. 74 (2005), 869-903
Computing isogeny covariant differential modular forms
Chris Hurlburt PDF
Math. Comp. 74 (2005), 905-926
Solutions of the congruence $a^{p-1} \equiv 1 \pmod {p^r}$
Wilfrid Keller and Jörg Richstein PDF
Math. Comp. 74 (2005), 927-936
$p$-class groups of certain extensions of degree $p$
Christian Wittmann PDF
Math. Comp. 74 (2005), 937-947
On standardized models of isogenous elliptic curves
Samir Siksek PDF
Math. Comp. 74 (2005), 949-951
Determinant formulas for class numbers in function fields
Hwanyup Jung, Sunghan Bae and Jaehyun Ahn PDF
Math. Comp. 74 (2005), 953-965
Tame kernels of cubic cyclic fields
Jerzy Browkin PDF
Math. Comp. 74 (2005), 967-999
A primitive trinomial of degree 6972593
Richard P. Brent, Samuli Larvala and Paul Zimmermann PDF
Math. Comp. 74 (2005), 1001-1002
More on the total number of prime factors of an odd perfect number
Kevin G. Hare PDF
Math. Comp. 74 (2005), 1003-1008
Finding $C_3$-strong pseudoprimes
Zhenxiang Zhang PDF
Math. Comp. 74 (2005), 1009-1024
Five consecutive positive odd numbers, none of which can be expressed as a sum of two prime powers
Yong-Gao Chen PDF
Math. Comp. 74 (2005), 1025-1031

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Report on global methods for combinatorial isoperimetric problems, by L. H. Harper.
Adaptive finite element methods for differential equations, by Wolfgang Bangerth and Rolf Rannacher.
Automatic sequences Theory applications generalizations, by Jean-Paul Allouche and Jeffrey Shallit.
Practical extrapolation methods theory and applications, by Avram Sidi.
The Lanczos method evolution and application, by Louis Komzsik.
Finite element methods for Maxwell s equations, by Peter Monk.
Higher-order finite element methods, by Pavel Solín, Karel Segeth and Ivo Dolezel.
Reviewer: Igor Shparlinski
Reviewer: Endre Suli
Reviewer: Alf van der Poorten
Reviewer: David Levin
Reviewer: Karl Meerbergen
Reviewer: Ronald H. W. Hoppe
Reviewer: Raytcho Lazarov
Review information PDF
Math. Comp. 74 (2005), 1033-1052